Aa
A
A
Close
Blank
Avatar universal
change in urine
I am trying to lose weight and I have noticed a change in my urine.  Sometimes there is a film, several bubbles and something that looks like bubbles but whiter.  What could be causing this?  I have taken water pills and a colon cleanse but haven't kept track of the stopping times for usage.
Cancel
1 Answers
1 Answers
Page 1 of 1
563773 tn?1374250139
Hi,
You’re likely passing more dilute urine due to the use of the water pills (diuretics).  I’ll suggest getting a urine analysis done to rule out the possibility of any infection of the urine. Bubbling and frothiness of the urine is quite common when the urine is passed with great force and hence there’s nothing much to worry on the same. However, a normal urine analysis will only take away the anxiety of any urine problem. I sincerely hope that helps. Take care.
Comment
Cancel
563773 tn?1374250139
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Urology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Urology Answerers
11369760 tn?1449507972
Blank
Southwest , MI